Thank you for your inquiry.
I am aware of two cases of anaphylaxis to neostigmine. I think one of these is the same reference to which you referred. These references are copied for you below.
I am not aware of any case report in the medical literature, and could find none with a literature search, of anaphylaxis to glycopyrrolate. However, there is a website here that keeps track of adverse reactions to drugs reported by patients or physicians to the FDA. According to this website, several cases have been reported; however, there is no detailed description of these episodes, and therefore I cannot personally validate them.
Thank you again for your inquiry and we hope this response is helpful to you.
1. McNicholas JJ, Harban FM. Anaphylaxis caused by neostigmine. Anaesthesia. 2000 Oct;55(10):1039.
2. Seed MJ, Ewan PW. Anaphylaxis caused by neostigmine. Anaesthesia. 2000 Jun;55(6):574-5.
Phil Lieberman, M.D.